# SDR IPXA10662349

- Difficulty date: August 25, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Misrepaired
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114T4104403G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR 4 SLAT CLOSURE PANEL NON-STANDARD REPAIR     HOT BOND REPAIR PERFORMED IAW SRM 51-70-17, PAR 4K, FIG 16, REV 47.
